# SDR 9707839996

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Condition: Broken
- Location: Nr 4 Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO TYS, SLAT DISAGREEMENT LIGHT ILLUMINATED AFTER SLATS WERE EXTENDED.  CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 SLAT ASSEMBLY AND BROKEN PULLEY TO NR 4 SLAT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
